| Model Number |
1012274-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the proximal right coronary artery (rca) with heavy calcification, moderate tortuosity and 100% stenosis.A non-abbott balloon was used first but a rupture occurred.The 3.0x12 mm trek balloon dilatation catheter (bdc) was advanced to the lesion and resistance was noted with the anatomy.The balloon was inflated once to 6 atmospheres and ruptured.After the rupture a non-abbott stent was deployed and the procedure was completed after imaging.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.